MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8 FRENCH NAVARRE OPTI-DRAIN MULTI-USE DRAINAGE CATHETERS; CHRONIC CATHETERS

BARD ACCESS SYSTEMS 8 FRENCH NAVARRE OPTI-DRAIN MULTI-USE DRAINAGE CATHETERS; CHRONIC CATHETERS
Catalog Number NOD8J
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the devices were provided, a lot history review could be performed.The samples were not returned to the manufacturer for inspection/evaluation, however, a photo was provided for one malfunction for review.The investigation of the reported event is currently underway.The device was labeled for single use.
 
Event or Problem Description
This report summarizes two malfunction.A review of the reported information indicated that model nod8j chronic catheter allegedly experienced crack on the hub of the catheter and leakage.This information was received from multiple source.The two reported malfunction involved two patient with no consequences.The two male patients were reported to be between (b)(6) years old, and weighed between (b)(6) kgs.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model nod8j chronic catheter allegedly experienced crack on the hub of the catheter and leakage.This information was received from multiple source.The two reported malfunction involved two patient with no consequences.The two male patients were reported to be between 50 to 62 years old and weighed between 57 to 60 kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the devices were provided, therefore, a lot history reviews were performed.The samples were not returned to the manufacturer for inspection/evaluation; however, a photo was provided and reviewed for one malfunction.For 1 of 2 malfunctions, the investigation is confirmed for the reported fracture and leakage issues.The remaining malfunction is inconclusive for the reported catheter hub crack and leak issue.A definitive root cause could not be determined based upon available information.The devices are labeled for single use.

Brand Name
8 FRENCH NAVARRE OPTI-DRAIN MULTI-USE DRAINAGE CATHETERS
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10759299
Report Number3006260740-2020-03572
Device Sequence Number11705490
Product Code GBX
UDI-Device Identifier00801741037085
UDI-Public(01)00801741037085
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNOD8J
Device Lot NumberGFDY3016
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/13/2021
Patient Sequence Number1